Sachdev, PL and Ramanan, Sharadha (1993) Integrability and singularity structure of predator‐prey system. In: Journal of Mathematical Physics, 34 (9). pp. 4025-4044.
Prey.pdf - Published Version
Restricted to Registered users only
Download (1275Kb) | Request a copy
The ‘‘extended’’ ARS (Ablowitz, Ramani, and Segur) algorithm is introduced to characterize a dynamical system as Painlevé or otherwise; to that end, it is required that the formal series—the Laurent series, logarithmic, algebraic psi series about a movable singularity—are shown to converge in the deleted neighborhood of the singularity. The determinations thus obtained are compared with those following from the α method of Painlevé. An attempt is made to relate the structure of solutions about a movable singularity with that of first integrals (when they exist). All these ideas are illustrated by a comprehensive analysis of the general two‐dimensional predator‐prey system.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Institute of Physics.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||10 Feb 2011 09:56|
|Last Modified:||10 Feb 2011 09:56|
Actions (login required)